# SDR 20010122CW015

- Difficulty date: January 3, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- Engine: Tmeca ARRIEL1D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: 646600251
- Condition: Loose
- Location: Oil Temp Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING A TOUR FLIGHT WITH 4 PASSENGERS ON BOARD, PILOT NOTICED A HIGH ENGINE OIL TEMPERATURE READING.  HE ELECTED TO PERFORM A PRECAUTIONARY LANDING.  UPON INSPECTION,  THE MECHANIC FOUND THE SPADE CONNECTION LOOSE AND IT HAD MOISTURE ON IT.  CONNECTION WAS TIGHTENED ADN MOISTURE REMOVED.
